# SDR CALA2015042900339

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,274 hours, 18,551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 273A33018
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, AFTER TAKEOFF GEAR LIGHTS, RED, WOULD NOT GO OUT.  PERFORMED PSEU BITE & FOUND LATCHED MSGS, 32-62107 LVR DOWN, 32-62008 LVER UP & 32-64004.  R & R LG CONTROL MODULE IAW AMM 32-31-11.
